Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ok, so I am positive everyone has heard a question similar to this, so i thank you for reading it once more. =]

I started both Differin and Minocycline last Monday and I am having terrible peeling/flakiness by my mouth and chin. I take the Minocycline everynight and applied Differin that Monday and last night (as I have sensitive skin).

Any ideas as to help me get rid of/ lessen my flakies? If you have any questions or advice you can pm me! =] Thank you!

-brittany

Share this post


Link to post
Share on other sites

Besides slathering on a good deep moisturizer, I suggest a Microfiber cloth or a the baby brush method for getting rid of flakes. It's less irritating then scrubs.

Share this post


Link to post
Share on other sites

I would also try to avoid the area around your mouth and chin for a day or two and let it calm down a bit. Then try to apply in that area every other night and see if your skin starts gettting used to it. Make sure you're not using too much product, which is a common mistake with differin. You really only need a pea sized for your whole face. If you're using more than that, things might start to get irritated.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×